# SDR AALA20131018001

- Difficulty date: October 18, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 9,709 hours, 3,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT STATION 727 FAILED FUNCTIONAL CHECK.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT STATION 727.  OPERATIONS CHECKED NORMAL.
